Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online
Ask a Urologist   »  

Does taking Macrodontin make urine dark?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 2016 Questions
I am on Macrodontin does this make you urine dark yellow.
Posted Mon, 24 Jun 2013 in Urinary and Bladder Problems
Answered by Dr. Kalpana Pathak 2 hours later
Thanks for writing to us.
Macrodontin is nitrofurantoin, an antibiotic used in urine yellow or brown. This is its harmless temporary side effect that disappears with dicontinuation of drug. However it it is associated with abdominal pain, nausea, yellow eyes or palpitations( pounding heart) then a medical consultation should be sought as it may be due to liver involvement or hemolytic anemia.
Hope that answers your query.
Should there be a doubt, please write back.
Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor